Tags

Type your tag names separated by a space and hit enter

[Anesthetic malignant hyperthermia and multiple organ dysfunction syndrome].
Ann Fr Anesth Reanim. 2001 Aug; 20(7):647-50.AF

Abstract

The typical explosive form of malignant hyperthermia caused by following isoflurane anaesthesia is a well-known phenomenon. Nevertheless, since dantrolene is used, its evolution toward a multiple organ failure has been rarely described. We report a case of typical explosive malignant hyperthermia caused by an isoflurane anaesthesia complicated by a cardiovascular failure, a disseminated intravascular coagulation, an acute liver failure and an acute renal failure. Afterwards, muscle weakness of the right calf was the only aftermath.

Authors+Show Affiliations

Département d'anesthésie-réanimation, centre hospitalier universitaire, 2, boulevard de Lattre-de-Tassigny, BP 1542, 21034 Dijon, France. t.brossier@libertysurf.frNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

fre

PubMed ID

11530754

Citation

Brossier, T, et al. "[Anesthetic Malignant Hyperthermia and Multiple Organ Dysfunction Syndrome]." Annales Francaises D'anesthesie Et De Reanimation, vol. 20, no. 7, 2001, pp. 647-50.
Brossier T, Gwinner N, Fontaine P, et al. [Anesthetic malignant hyperthermia and multiple organ dysfunction syndrome]. Ann Fr Anesth Reanim. 2001;20(7):647-50.
Brossier, T., Gwinner, N., Fontaine, P., & Girard, C. (2001). [Anesthetic malignant hyperthermia and multiple organ dysfunction syndrome]. Annales Francaises D'anesthesie Et De Reanimation, 20(7), 647-50.
Brossier T, et al. [Anesthetic Malignant Hyperthermia and Multiple Organ Dysfunction Syndrome]. Ann Fr Anesth Reanim. 2001;20(7):647-50. PubMed PMID: 11530754.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Anesthetic malignant hyperthermia and multiple organ dysfunction syndrome]. AU - Brossier,T, AU - Gwinner,N, AU - Fontaine,P, AU - Girard,C, PY - 2001/9/4/pubmed PY - 2001/10/5/medline PY - 2001/9/4/entrez SP - 647 EP - 50 JF - Annales francaises d'anesthesie et de reanimation JO - Ann Fr Anesth Reanim VL - 20 IS - 7 N2 - The typical explosive form of malignant hyperthermia caused by following isoflurane anaesthesia is a well-known phenomenon. Nevertheless, since dantrolene is used, its evolution toward a multiple organ failure has been rarely described. We report a case of typical explosive malignant hyperthermia caused by an isoflurane anaesthesia complicated by a cardiovascular failure, a disseminated intravascular coagulation, an acute liver failure and an acute renal failure. Afterwards, muscle weakness of the right calf was the only aftermath. SN - 0750-7658 UR - https://www.unboundmedicine.com/medline/citation/11530754/[Anesthetic_malignant_hyperthermia_and_multiple_organ_dysfunction_syndrome]_ L2 - https://linkinghub.elsevier.com/retrieve/pii/S0750765801004373 DB - PRIME DP - Unbound Medicine ER -